MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO EZOUT BLADE PACK, 46MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO EZOUT BLADE PACK, 46MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 7812046001K
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a removal of the acetabular cup, the ezout blade broke.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
EZOUT BLADE PACK, 46MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10407783
Report Number0001811755-2020-02151
Device Sequence Number11404862
Product Code HWE
UDI-Device Identifier07613327294569
UDI-Public07613327294569
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7812046001K
Device Catalogue Number7812046001K
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1